Problems with Lariam Evident

Peace Corps Online: Peace Corps News: Library: Peace Corps: Lariam : Discussion of the Use of anti-malarial drug Lariam: Problems with Lariam Evident

By Katie Fisher on Tuesday, July 02, 2002 - 2:54 pm: Edit Post

I served with Peace Corps in Togo and suffered severe adverse side effects, which I can only believe were caused by the lariam. I was a healthy 27 year old prior to leaving for Togo and was not on any medication whatsoever. The symptoms I experienced ranged from vertigo, nausea, intense headaches that could not be treated with Tylenol or Advil, difficulty walking unassisted, photophobia and hesitant speech.

By lisa lowrance on Friday, January 17, 2003 - 1:46 pm: Edit Post

I took lariam in 97 and have had severe balance and anxiety ever since. The doctors say the damage is permenent. Has anyone else had symptoms that lasted this long??? email me

Add a Message

This is a public posting area. Enter your username and password if you have an account. Otherwise, enter your full name as your username and leave the password blank. Your e-mail address is optional.